# SDR EIA2006166

- Difficulty date: July 22, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 116,760 hours, 25,203 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 2180-2200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF BULK CARGO BILGE AREA STA 2180-2200 STRINGER 24R FOUND STRINGER SPLICE CORRODED & CRACKED.  STRINGER SPLICE FABRICATED BY WORKSHOP AND INSTALLED B747 SRM 51-10-01 PG 9.
